# SDR ASAA2013062795348

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,287 hours, 6,032 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT START.  MADE TWO ATTEMPTS WITH IGN RT SELECTED WITH NO LIGHT OFF. FUEL FLOW SHOWED 0.0 FOR ABOUT 3-5 SECONDS AFTER START LEVER RAISED TO IDLE THEN .5 FOR A FEW SECONDS THEN 1.5 VERY BRIEFLY AND RT BACK TO .5.  AFTER 5-10 SECONDS FUEL FLOW DROPPED TO 0 WITH START LEVER STILL AT IDLE.  ACFT GROUNDED.  VERIFIED IGNITOR RT NR 1 ENG FAULT USING AMM 74-00-00-750-801.  REPLACED NR 1 ENG RT IGNITOR IAW AMM 74-21-02 TASK 401.  FOUND OBVIOUS DAMAGE TO REMOVED IGNITOR.  PERFORMED AUDIBLE TEST ON BOTH LT & RT NR 1 ENG IGNITORS IAW AMM 74-00-00-040-802-F00.  NO DEFECTS NOTED BOTH IGNITORS OPERATED PROPERLY.  PERFORMED EEC BITE TEST IAW FIM 73-00, TASK 801, NO FAULT HISTORY.
